Article

Article title PIECEWISE POLYNOMIAL APPROXIMATION OF FUNCTIONS, DERIVATIVES AND INTEGRALS PARALLEL ALGORITHMS
Authors L.N. Aksayskaya
Section SECTION I. MATHEMATICAL METHODS OF SYNTHESIS OF SYSTEMS
Month, Year 05, 2009 @en
Index UDC 519.6: 681.3
DOI
Abstract Jabular-algorithmic computation of functions based on piecewise-polynomial approximation using the Newton interpolation polynomial schemes are considered. Schemes modification for the derivatives and definite integrals calculation with the properties invariant conservation relatively to the type of function, stability, parallelism and minimum time complexity under conditions of arbitrarily defined error boundary is deseribed.

Download PDF

Keywords Schemes; modification; deseribed.
References 1. Аксайская Л.Н. Разработка и исследование параллельных схем цифровой обработки сигналов на основе минимизации временной сложности вычисления функций / Автореферат диссертации на соискание ученой степени кандидата технических наук. – Таганрог: Изд-во ТТИ ЮФУ, 2008. – 20 с.
2. Ромм Я.Е. Параллельные итерационные схемы линейной алгебры с приложением к анализу устойчивости решений систем линейных дифференциальных уравнений // Кибернетика и системный анализ. – Киев, 2004. – № 4. – С. 119-142.

Comments are closed.